An algebraic central limit theorem in the anti-commuting case

  • W. von Waldenfels
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chevalley, C.: The Construction and Study of Certain Important Algebras. Publ. Math. Soc. Japan, 1 (1955)Google Scholar
  2. 2.
    Giri, N., von Waldenfels, W.: An Algebraic Version of the Central Limit Theorem. Z. Wahrscheinlichkeitstheorie verw. Gebiete 42, 129 (1978)Google Scholar
  3. 3.
    Hudson, R.L.: A Quantum Mechanical Central Limit Theorem for Anticommuting Observables. J. Appl. Probability 10, 502–509 (1973)Google Scholar
  4. 4.
    Kac, V.G.: A sketch of Lie superalgebra theory. Commun. Math. Phys. 53, 31–64 (1977)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • W. von Waldenfels
    • 1
  1. 1.Institut für Angewandte Mathematik der UniversitätHeidelberg 1Federal Republic of Germany

Personalised recommendations